# SDR CA121022007

- Difficulty date: October 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IT WAS REPORTED THAT JUST AFTER TAKEOFF THE PILOT NOTICED A LOSS OF OIL PRESSURE, AUTOFEATHER AND SHUTDOWN.  GROUND INSPECTION REVEALED NO METAL CHIP AND OIL IN THE EXHAUST.  TROUBLESHOOTING IN PROGRESS,  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
